# SDR SWAA2021080491831

- Difficulty date: July 7, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB AT LEADING EDGE STATION 86.66 AT LT HORIZONTAL STABILIZER ; 2021-319790 / [01] REPLACED RIB LOC LEADING EDGE STA 86.66 AT LT HORIZONTAL STABILIZER . I.A.W B737-700 SRM 51-10-02 ;SRM 51-40-02 AND DWG 186A1001 REV B.; [02] REPLACED RIB LOC LEADING EDGE STA 86.66 AT LT HORIZONTAL STABILIZER . I.A.W B737-700 SRM 51-10-02 ;SRM 51-40-02 AND DWG 186A1001 REV B.
